# SDR AU000252

- Difficulty date: February 9, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Stator
- Part number: 762489
- Condition: Loose
- Location: Dc Generator-Alt
- Component: Dc Generator-Alt, Chrysler, 4111810
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR STATOR LOOSE.  STATOR WINDINGS SHORT CIRCUITED.
